# SDR SIMA201131201

- Difficulty date: November 1, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 18,948 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT OMEGA BEAM HAS SIDE CORROSION FRETTING AND CORROSION AROUND THE NUTPLATE BETWEEN FRAMES 19-24.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED LEFT OMEGA BEAM IAW SRM 53-21-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
